RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1320–1324 (Mi dan8163)  

CYBERNETICS AND THE REGULATION THEORY

A mathematical model of the pipeline organization of competing processes

Yu. V. Kapitonovaab, P. S. Klyausab, N. S. Kovalenkoab

a Glushkov Institute of Cybernetics Academy of Sciences of the Ukrainian SSR, Kiev
b Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (659 kB)

Bibliographic databases:
UDC: 681.3.06:519.8
Presented: В. С. Михалевич
Received: 30.12.1985

Citation: Yu. V. Kapitonova, P. S. Klyaus, N. S. Kovalenko, “A mathematical model of the pipeline organization of competing processes”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1320–1324

Citation in format AMSBIB
\Bibitem{KapKlyKov87}
\by Yu.~V.~Kapitonova, P.~S.~Klyaus, N.~S.~Kovalenko
\paper A mathematical model of the pipeline organization of competing
processes
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1320--1324
\mathnet{http://mi.mathnet.ru/dan8163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=891561}
\zmath{https://zbmath.org/?q=an:0631.68030}


Linking options:
  • http://mi.mathnet.ru/eng/dan8163
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019